Chain conditions and the existence of delta-families

Williams N.H. (1978) Chain conditions and the existence of delta-families. Mathematical Proceedings of the Cambridge Philosophical Society, 83 2: 167-179. doi:10.1017/S0305004100054414


Author Williams N.H.
Title Chain conditions and the existence of delta-families
Journal name Mathematical Proceedings of the Cambridge Philosophical Society   Check publisher's open access policy
ISSN 1469-8064
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1017/S0305004100054414
Open Access Status Not Open Access
Volume 83
Issue 2
Start page 167
End page 179
Total pages 13
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 17:04:47 EST by System User